# SDR SWAA2020012874784

- Difficulty date: January 11, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED ON BS500D AND STR 19R AT FORWARD CARGO COMPARTMENT. / REPLACED GUSSET LOCATED ON BS 5000 AND STR 19R AT FORWARD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9, SRM 51-40-02 AND DRAWING 143A7902 REV.
